# SDR DHL2003873610

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK I/B EXTENDED L/E OUTER PLATING CORRODED BTW STA XFS 207 AND XFS189 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, TRIMMED OUT THE DAMAGED SKIN SEGMENT.  PERFORMED NDT INSPECITION.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER AND A FILLER IAW EODHL-030614, ED-3353.  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE AND THE FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER ON LT WING FUEL TANK EXTENDED L/E OUTER PLATING ( STA XFS 207 - 189) USING NEW FASTENRES IAW EODHL-030614, ED-3353, SRM 51-1-21 PG 1.  SEE N/R 2088 FOR FUEL LEAK CK.
